# SDR ZW0A0100504

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CABIN FOUND FLOOR SUPPORT WITH CORROSION BETWEEN STA 160 AND 200, LBL 54 INCHES.  REMOVED CORRODED FLOOR SUPPORT.  MADE NEW OUT OF SAME MATERIAL PER SPM 6-78-01.  RE-INSTALLED WITH SEALER PER SRM 51-30-2.
